# SDR F3LA200600082

- Difficulty date: July 27, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 9,818 hours, 4,566 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Maint Error
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, PRE-RECORDED ANNOUNCEMENT DID NOT COME ON DURING OXYGEN MASK DROP TEST.  FOUND PRE-RECORDED ANNOUNCEMENT OUTPUT WIRES CAPPED & STOWED, LIVE TV WIRES IN THEIR PLACE.  WIRE 2332-5811 CAPPED & STOWED AT CONNECTOR 166VCA, SHIELDED PAIR WIRE 2332-7879 CAPPED & STOWED AT CONNECTOR 165VCA.  LIVE TV WIRE 2339-9868 INSTALLED AT 166VCA PIN 29 & 2339-9867 WAS INSTALLED AT 165VCA PINS 15 & 16.  RE-TERMINATED WIRES 2332-7879 ON 165VCA PINS 15, 16, 17, 2332-5811 ON 166VCA PIN 29 AND LIVE TV WIRES 2339-9867 ON 165VCA PINS 7, 1, 2 AND 2339-9868 ON 166VCA PIN 21.  PERFORMED OPS CHECK, TEST GOOD.
